# SDR SWAA2023020182727

- Difficulty date: December 17, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L AT LEVEL BS540 FWD CARGO COMPARTMENT 2022-695483<[01] TOOLS USED: TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N:NORTEC600D; S/N: 220272512;CAL DUE DATE: 17-DEC-23;[03] REPAIRED STRINGER 25L AT LEVEL BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4; SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED STRINGER 25L AT LEVEL BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4; RII. SEE INDIVIDUAL SIGN OFF BELOW.
